# SDR SIMA20130420009

- Difficulty date: April 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,306 hours, 25,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 4, NR 5, NR 7 PROXIMITY LIGHT STRIPS DAMAGED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE  NR 4, NR 5, AND NR 7 PROXIMITY LIGHT STRIPS AS REQUIRED.  OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
